Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 74, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 22, 2012, 4:49 PM EDT for Clay County, Florida. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2012, 4:49 PM EDT (20:49 UTC)
- Expired
- May 22, 2012, 5:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Clay County, FL
The radar
The Jacksonville radar (KJAX), 53 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:00 PM EDT | TSTM WND DMG | 3 Nnw Middleburg, FL | EMERGENCY MANAGEMENT RELAYED A REPORT OF POWER LINES,A TRANSFORMER, AND TWO LARGE TREES DOWN AT 161 PEPPERMINT AVENUE. PEPPERMINT AVENUE WAS CLOSED DUE TO TREES BLOCKING THE ROADWAY. |
| May 22, 5:08 PM EDT | HAIL 0.25 | Middleburg, FL | PEA SIZE HAIL WAS REPORTED IN MIDDLEBURG. |
| May 22, 5:25 PM EDT | HAIL 0.25 | 1 S Middleburg, FL | PEA SIZE HAIL WAS REPORTED NEAR MIDDLEBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1333 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
884 WUUS52 KJAX 222049 SVRJAX FLC019-222115- /O.NEW.KJAX.SV.W.0074.120522T2049Z-120522T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 449 PM EDT TUE MAY 22 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CLAY COUNTY IN NORTHEAST FLORIDA * UNTIL 515 PM EDT * AT 449 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MIDDLEBURG...OR 15 MILES SOUTHWEST OF LAKESIDE...AND MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIDDLEBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3011 8186 2998 8185 2999 8204 3007 8203 TIME...MOT...LOC 2049Z 257DEG 17KT 3003 8196 $$ ZIBURA
1 follow-up statement
261 WWUS52 KJAX 222115 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 515 PM EDT TUE MAY 22 2012 FLC019-222125- /O.EXP.KJAX.SV.W.0074.000000T0000Z-120522T2115Z/ CLAY FL- 515 PM EDT TUE MAY 22 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLAY COUNTY HAS EXPIRED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3011 8186 2998 8185 2999 8204 3007 8203 TIME...MOT...LOC 2049Z 257DEG 17KT 3003 8196 $$ ZIBURA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:03 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 22, 3:03 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 303 PM EDT TUE MAY 22 2012 ...SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING... .SHORT TERM... THIS AFTERNOON THROUGH TONIGHT...A MID AND UPPER LEVEL TROUGH PRESENTLY OVER WERN GA TO SE AL AND THE FL PANHANDLE WILL PROGRESS EWD WITH COOLER TEMPS ALOFT (-13C TO -15C IN SE GA) AND DAYTIME INSTABILITY ENABLING ISOLATED TO SCT CONVECTION TO DEVELOP. CURRENT RADAR TRENDS SUGGEST INCREASING INSTABILITY WITH SCT SHOWERS AND STORMS FROM NEAR ST AUGUSTINE TO NEAR OCALA. THIS IS IN RESPONSE TO EARLIER OUTFLOW BOUNDARY AND W COAST SEA BREEZE. NONE OF THE MODELS SEEM TO BE LATCHING ONTO THE CURRENT CONVECTION VERY WELL. FOR THIS EVENING...WILL MAINTAIN 40 TO NEAR 50% SHOWER/TSTMS CHANCES ALONG THE E COAST AND OVER SECTIONS OF SE GA AND ABOUT 30% ELSEWHERE AND THEN LOWER TO SLIGHT CHANCE OR LESS AROUND MIDNIGHT. INCREASED STORM ORGANIZATION POSSIBLE AS MID LEVEL FLOW INCREASES THROUGH THE EVENING WITH MULTI-CELLS CLUSTERS POSSIBLE...AND MORE DISCRETE THUNDERSTORM CELLS OVER THE S ZONES. LOWS TONIGHT WILL BE IN THE MID TO UPPER 60S. WON'T RULE OUT SOME PATCHY FOG LATE TONIGHT WITH LIGHT WINDS/WEAK PRES GRADIENT IN PLACE. WED AND THU...DEEP LAYER MOISTURE AND SUBSIDENCE INCREASES OVER THE AREA AS THE TROUGH LIFTS OUT TO THE NE. MAX TEMPS AROUND 87 TO 92 BOTH DAYS. HOWEVER...ON WED A SHORTWAVE TROUGH MOVES INTO THE WRN GULF AND INTO THE CENTRAL GULF BY 12Z THU. THIS SYSTEM APPEARS TO INDUCE SFC LOW DEVELOPMENT...PERHAPS IN THE FORM OF ELONGATED TROUGHING FROM WRN CUBA TO BAHAMAS ON THU. WHAT THIS WILL TRANSLATE IN FOR US IS A TRANSITION TO A S AND PERHAPS SE LLVL FLOW BY THU. LIKE YESTERDAY...THE GUIDANCE HAS BEEN SHOWING ONSHORE FLOW DEVELOPING LATER IN THE WEEK. FOR NOW...WILL MAINTAIN SLIGHT SHOWER/TSTM CHANCES OVER THE ERN ZONES AND COASTAL WATERS BOTH WED AND THU...THOUGH THE BETTER CHANCES SHOULD EXIST ON THU AS PWATS INCREASE FROM 1 INCH ON WED TO ABOUT 1.4 INCHES ON THU. ON FRI...MOST OF THE GUIDANCE KEEPS HIGHER DEEPER LAYER MOISTURE E AND S OF THE AREA AND AN ELY FLOW. ONLY LOW END POPS EXPECTED AT THIS TIME WITH HIGHS AGAIN IN UPPER 80S AND LOWER 90S AS A DEEP LAYER HIGH PRES RIDGE BUILDS OVER THE MS VALLEY. .LONG TERM...SAT-TUE. STRONG HIGH PRES AT SFC AND ALOFT SHIFTS NE INTO THE TN VALLEY ON SAT WHILE WEAK TROUGHING REMAINS OVER THE WRN ATLC INTO THE BAHAMAS TO NEAR SRN FL AND THE SE GULF OF MEXICO. AN ELY FLOW LOOKS MOST PROBABLE WITH SFC HIGH TO OUR N AND ANTICIPATE ONLY LOW END RAIN CHANCES AND WARMER THAN NORMAL TEMPS. DUE TO THE MODEL VARIABILITY AND SOLUTIONS SUN THROUGH TUE...HAVE NOT MADE ANY OTHER CHANGES TO THE FORECAST ATTM. && .AVIATION... SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND POTENTIALLY IMPACT SSI...JAX...AND VQQ AFTER 20Z...WITH ACTIVITY AT CRG POSSIBLY BEGINNING BY 20Z. PLEASE CHECK FOR AMENDMENTS LATE THIS AFTERNOON AND INTO THE EVENING HOURS FOR UPDATES ON TIMING AND INTENSITY. MAINLY SOUTHWEST WINDS OF 10 TO 20 KNOTS FROM JUST OFF THE SURFACE UP TO 10000 FEET WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 20 KNOTS ABOVE 4000 FEET AT THE AREA TERMINALS AFTER 00Z. && .MARINE... SOUTH TO SOUTHWEST WINDS WILL NEAR CAUTION CRITERIA OVER THE OFFSHORE WATERS THIS EVENING. WAVES OFFSHORE WILL BUILD TO NEAR 5 FEET. WINDS WILL SUBSIDE BELOW CAUTION CRITERIA OVER THE OFFSHORE WATERS DURING THE PREDAWN HOURS. SOUTHEAST TO SOUTH WINDS WILL ONCE AGAIN BRIEFLY INCREASE TO NEAR CAUTION CRITERIA OVER THE OFFSHORE WATERS ON WEDNESDAY AFTERNOON AND EVENING. WINDS AND SEAS WILL BUILD BEGINNING LATE THURSDAY AS LOWER PRESSURES DEVELOP OVER THE BAHAMAS AND HIGH PRESSURE BUILDS OVER THE WESTERN ATLANTIC...TIGHTENING OUR LOCAL PRESSURE GRADIENT. CAUTION OR SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FROM FRIDAY THROUGH THE WEEKEND. RIP CURRENTS: A MODERATE RISK OF RIP CURRENTS IS EXPECTED THROUGH THE EVENING HOURS DUE TO A LINGERING EASTERLY LONG PERIOD SWELL. A MODERATE RISK MAY CONTINUE INTO WEDNESDAY AS ONSHORE WINDS BEGIN TO INCREASE. && .FIRE WEATHER... MINIMUM RH'S WILL FALL TO AROUND 35 PERCENT OVER PORTIONS OF THE REGION ON WEDNESDAY. HOWEVER...DURATIONS ARE CURRENTLY IN QUESTION AND RED FLAG HEADLINES HAVE NOT BEEN ISSUED FOR TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... AMG 63 89 64 91 / 30 10 10 10 SSI 69 86 72 85 / 40 10 10 20 JAX 65 89 67 87 / 40 20 20 20 SGJ 69 85 70 84 / 40 20 20 20 GNV 63 90 65 89 / 20 20 20 20 OCF 64 92 66 90 / 20 20 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/NELSON/WALKER
Hazardous weather outlook, May 22, 1:05 PM EDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 105 PM EDT TUE MAY 22 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-230700- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 105 PM EDT TUE MAY 22 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS PORTIONS OF THE FORECAST AREA... ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...THIS AFTERNOON AND TONIGHT... A FRONTAL BOUNDARY WILL MOVE TOWARD THE AREA TODAY AND COMBINED WITH AN APPROACHING UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED THUNDERSTORM ACTIVITY BY MID AFTERNOON THROUGH THIS EVENING. MOST OF THE ACTIVITY WILL BE FOCUSED OVER SOUTHEAST GEORGIA AND THE EASTERN ZONES BY LATE THIS AFTERNOON AND EVENING. ISOLATED STRONG TO POSSIBLY SEVERE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AND LARGE HAIL. MARINE INTERESTS OPERATING IN THE COASTAL WATERS AND INTRACOASTAL WATERWAYS...BE AWARE OF THE RISK OF GUSTY WINDS AND ROUGH SEAS WITH STORMS MOVING FROM WEST TO EAST INTO THE WATERS...AND BE PREPARED TO SEEK SAFE HARBOR IF WEATHER BECOMES THREATENING. WITH CONTINUED EASTERLY SWELL...A MODERATE RISK OF RIP CURRENTS WILL PREVAIL TODAY AT LOCAL BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A MODERATE RISK OF RIP CURRENTS IS EXPECTED ON WEDNESDAY DUE TO CONTINUED EASTERLY SWELLS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY EMERGENCY MANAGEMENT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, May 22, 3:00 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT TUE MAY 22 2012
FLZ025-033-221930-
DUVAL-ST. JOHNS-
300 PM EDT TUE MAY 22 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN ST.
JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...
AT 301 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF SWITZERLAND...OR 3
MILES SOUTH OF FRUIT COVE...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SWITZERLAND...FRUIT
COVE...BAYARD...DURBIN...SOUTH PONTE VEDRA BEACH...SAWGRASS...PALM
VALLEY AND GUANA RIVER STATE PARK THROUGH 330 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2996 8161 3000 8166 3003 8167 3008 8169
3013 8168 3024 8137 3015 8134 3002 8131
TIME...MOT...LOC 1901Z 253DEG 16KT 3007 8157
HESSSpecial weather statement, May 22, 3:02 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT TUE MAY 22 2012
GAZ152>154-221945-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-
302 PM EDT TUE MAY 22 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY...NORTHERN GLYNN AND EXTREME SOUTHERN MCINTOSH COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM
EDT...
AT 302 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES EAST OF WAYNESVILLE...OR 14 MILES EAST
OF NAHUNTA...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND WAYNESVILLE...THALMANN...DOCK JUNCTION...
COUNTRY CLUB ESTATES AND BOYS ESTATE THROUGH 345 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3114 8172 3115 8176 3117 8176 3115 8180
3130 8185 3134 8174 3133 8173 3135 8170
3140 8158 3136 8152 3134 8144 3128 8140
3128 8137 3120 8134
TIME...MOT...LOC 1902Z 253DEG 14KT 3124 8172
HESSSpecial weather statement, May 22, 4:13 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 413 PM EDT TUE MAY 22 2012 FLZ021-022-222045- COLUMBIA-SUWANNEE- 413 PM EDT TUE MAY 22 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COLUMBIA AND EXTREME SOUTHEASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 445 PM EDT... AT 413 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES WEST OF COLUMBIA...OR 7 MILES NORTH OF ICHETUCKNEE SPRINGS STATE PARK...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COLUMBIA THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3016 8255 2997 8258 2999 8279 3011 8279 TIME...MOT...LOC 2013Z 257DEG 17KT 3006 8277 ZIBURA
Local storm report, May 22, 4:22 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL 3 S BAYARD 30.10N 81.52W
05/22/2012 M0.25 INCH DUVAL FL TRAINED SPOTTER
A SPOTTER REPROTED PEA SIZE HAIL AND HEAVY RAINFALL AT
RACETRACK ROAD AND BARTRAM TRAIL FOR 3 MINUTES.
&&
AENYEDISpecial weather statement, May 22, 4:22 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 422 PM EDT TUE MAY 22 2012 FLZ021-222045- SUWANNEE- 422 PM EDT TUE MAY 22 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN SUWANNEE COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 445 PM EDT... AT 422 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER MCALPIN...OR 10 MILES SOUTH OF LIVE OAK...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MCALPIN AND WELLBORN THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3025 8280 3008 8279 3011 8297 3020 8298 TIME...MOT...LOC 2022Z 262DEG 17KT 3015 8293 ZIBURA
Special weather statement, May 22, 4:35 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 435 PM EDT TUE MAY 22 2012 FLZ031-032-222100- BRADFORD-CLAY- 435 PM EDT TUE MAY 22 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLAY AND EXTREME NORTHEASTERN BRADFORD COUNTIES FOR SMALL HAIL VALID UNTIL 500 PM EDT... AT 435 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF KINGSLEY...OR 12 MILES EAST OF RAIFORD...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGSLEY...MIDDLEBURG... PENNEY FARMS AND ASBURY LAKE THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3017 8186 2997 8179 2997 8202 3006 8206 TIME...MOT...LOC 2035Z 261DEG 16KT 3003 8201 ZIBURA
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 1:16 PM EDT | Special Weather Statement | JAX | Putnam | 29 min |
| May 22, 2:37 PM EDT | Special Weather Statement | JAX | Saint Johns | 23 min |
| May 22, 3:00 PM EDT | Special Weather Statement | JAX | Saint Johns | 30 min |
| May 22, 4:13 PM EDT | Special Weather Statement | JAX | Columbia | 32 min |
| May 22, 4:22 PM EDT | Special Weather Statement | JAX | Suwannee | 23 min |
| May 22, 4:35 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| May 22, 4:58 PM EDT | Special Weather Statement | JAX | Union | 32 min |
| May 22, 5:31 PM EDT | Special Weather Statement | JAX | Bradford | 29 min |
| May 22, 5:49 PM EDT | Special Weather Statement | JAX | Clay | 26 min |
| May 22, 6:18 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| May 22, 6:28 PM EDT | Special Marine Warning | JAX | 62 min | |
| May 22, 6:29 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| May 22, 6:43 PM EDT | Areal Flood Advisory | JAX | Clay | 92 min |
| May 22, 6:55 PM EDT | Special Weather Statement | JAX | Clay | 35 min |
| May 22, 6:58 PM EDT | Areal Flood Advisory | JAX | Nassau | 92 min |
| May 22, 7:10 PM EDT | Special Weather Statement | JAX | Flagler | 50 min |
| May 22, 7:25 PM EDT | Special Marine Warning | JAX | 95 min | |
| May 22, 7:27 PM EDT | Special Marine Warning | JAX | 33 min | |
| May 22, 7:32 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 43 min |
| May 22, 7:39 PM EDT | Special Weather Statement | JAX | Clay | 51 min |
| May 22, 7:53 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 37 min |
| May 22, 7:59 PM EDT | Special Marine Warning | JAX | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.